Original Articles

PIECEWISE ENDOMORPHISMS OF RING MODULES

Published in: Quaestiones Mathematicae
Volume 14, issue 4, 1991 , pages: 419–431
DOI: 10.1080/16073606.1991.9631660
Author(s): C.J. MaxsonDepartment of Mathematics,, A., P.J. van der WaltDepartment of Mathematics, RSA
Keywords: 16A76

Abstract

We study centralizer near-rings of ring modules which are rather special in two respects. Firstly, the elements of the near-rings are piecewise endomorphisms of the modules concerned. and secondly, the near-rings themselves are, in fact, rings.

Get new issue alerts for Quaestiones Mathematicae